# SDR SCNA98529

- Difficulty date: July 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48289
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Condition: Worn
- Location: Lt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, THE LEFT WING PYLON SUPORT FITTING (FOOTSTOOL) WAS FOUND TO HAVE TWO EACH WEAR MARKS APPROXIMATELY 1.5 AND AFT OF THE LEADING EDGE AND IS 5 LONG AND APPROXIMATELY  .002 DEEP.  THE SECOND MARK IS AT THE AFT END OF THE HOLE RUNNING 360 DEG AROUND THE HOLE AND APPROXIMATELY .0024 DEEP.  THE FITTING WAS MACHINED PER BCAG FAX DATED 6/16/98 ACTION NR 371101 SND DWG SBX SBA 98 0136TR AND APPROVED BY 8110 3.  THE REPAIR COMPLIED WITH SUN COUNTRY  ENGINEERING ORDER 57 5605  1. DATED 7/13/98
